Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Breastfeeding Moms Breastfeeding Moms

AGAIN?!? Period post

Posted by on Jun. 8, 2014 at 10:33 AM
  • 8 Replies
Maybe it is because I bragged last night about my lack of period..

But this s the second time this month I've had a "period."

About 2 weeks ago I had cramps and spotting for about 3 days.

This morning I started having cramps and spotting again!!

I hope this isn't becoming the norm!

DS is 17 months and breastfeed anywhere from 4-10 times a day.
by on Jun. 8, 2014 at 10:33 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Mrseoc
by Member on Jun. 8, 2014 at 10:46 AM

yuck! Sorry for your copious amounts of period. I'm sure it's just the return of your cycle.

 Before i was pregnant with LO my periods where a regular 31-32 days apart without fail. After i got my first period PP, when LO was 15 months... they where funny for a few months. Sometimes 26 days.. sometimes 42 days... it went on like that for maybe 6 months ... now LO is 27 months and i have been my regular 31-32 days for all of this year so far.. and we're still nursing 3-4 times a day.

It will balance out eventually. Just watch out if your not trying to get pregnant because when your cycle is crazy so is your ovulation.

Precious333
by Group Mod-Julia on Jun. 8, 2014 at 10:47 AM
:(
gdiamante
by Group Mod - Gina on Jun. 8, 2014 at 12:10 PM

Are you on the minipil? It can cause this.

Ms.Pteranodon
by Silver Member on Jun. 8, 2014 at 12:47 PM
Nexplanon

Quoting gdiamante:

Are you on the minipil? It can cause this.

aehanrahan
by Group Mod - Amy on Jun. 8, 2014 at 12:52 PM
That's the same hormone as the mini pill.

Quoting Ms.Pteranodon: Nexplanon

Quoting gdiamante:

Are you on the minipil? It can cause this.

gdiamante
by Group Mod - Gina on Jun. 8, 2014 at 12:52 PM

Nexplanon is much like the minipill and the bleeding you're experiencing is a known side effect.

Quoting Ms.Pteranodon: Nexplanon
Quoting gdiamante:

Are you on the minipil? It can cause this.


Ms.Pteranodon
by Silver Member on Jun. 8, 2014 at 12:56 PM
Booooooo

;(

Quoting gdiamante:

Nexplanon is much like the minipill and the bleeding you're experiencing is a known side effect.

Quoting Ms.Pteranodon: Nexplanon

Quoting gdiamante:

Are you on the minipil? It can cause this.

LilliansMama27
by Candy on Jun. 8, 2014 at 10:36 PM
OMG! My DD just turned 17 months old and it has been really uncomfortable nursing her the past couple days (almost a week) plus I have spotted a little today. I'm sad to say I think Aunt Flo is returning :( I totally do not miss that b****...I hope at least my cramps won't be that bad though (have a family hx of endometriosis, but was never officially diagnosed. I have the same symptoms as my family members so my doc is pretty sure I have it). Sorry for your multi-periods this month! :(
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)